The evolution laws of dilatational spherical and cylindrical weak nonlinear shock waves in elastic non-conductors

Fu, Y. B. and Scott, N. H. (1989) The evolution laws of dilatational spherical and cylindrical weak nonlinear shock waves in elastic non-conductors. Archive for Rational Mechanics and Analysis, 108 (1). pp. 11-34. ISSN 0003-9527

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 25 Jul 2018 08:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/20822
DOI: 10.1007/BF01055751

Actions (login required)

View Item